Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sickness, blacking out, vision turned white, sweaty. Is this normal?

i was standing in queue at a shop today, and suddenly my legs went to jelly, and everything was slowly turning white, i could hardly hear anything, and i felt sick, i felt like i just wanted to drop to the ground, and i was all sweaty and could feel sweat running down my face, and my clothes were sticking to me, i went outside and sat down for 5 minutes and then i was back to my normal self... what happened to me?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I hope you are healthy otherwise. Just sit and think. What you had for food in the morning? Anything unusual? Or no food at all.
It is also normal to feel dizzy when you stand for a long time without moving your legs deep in thought.
But before concluding, you should check your vitals like BP, sugar level etc by a physician. But don't worry.
Get well soon.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor